# SDR ZZDA2008037

- Difficulty date: January 7, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C STRUCK BY BAG CART.  LOWER CHORD ON CANTED FRAME 1161.801 IS CRACKED BETWEEN LONG 24R AND BL 0.  INSTALLED NEW CANTED FRAME REPAIR ATA STATION 1161 BETWEEN LONGERON 24R AND BL 0 IAW B717 SRM 51-41-02 AND SRM 51-41-05 AND AIRTRAN EA17-533-00939 IR DATED 01/10/08.
